# SDR AALA20130724002

- Difficulty date: July 24, 2013
- Submitted: July 24, 2013
- Operation: Air carrier
- Aircraft: N336AA
- Make and model: Boeing 767223
- Aircraft serial: 22334
- Aircraft time: 96,805 hours, 19,506 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INTERIOR EMERGENCY LIGHT SEAT ROWS 31B - 38B ARE INOPERATIVE.  REPLACED BATTERY PACK AT SEAT ROW 38AB.  OPERATIONS CHECKED NORMAL.
